Quoting 8/13/09*&*09/28/12:" my doctor has told me that you could gain or lose due to depo. She said due to the extra progesterone ... [snip!] ... your metabolism slow down! and i wasn't asking that, i was asking if anybody experience the heavy flow and was this normal?"I answered your question first. Anything can be normal on Depo.
Quoting Panda-ray:" I was always told you're not supposed to be on it for more than 2 years unless no other ones work for ... [snip!] ... after my last shot I had my period for a whole month! Took me a year to get back on schedule. Ick I'll never do that again "
Quoting Crystal Marie S.:" I answered your question first. Anything can be normal on Depo. And no, that's not how it works. The manufacturers disagree with what your Doctor said."
Quoting 8/13/09*&*09/28/12:" wow i'm glad you are smarter then a doctor! you go girl (:"Not me, the people who MADE the drug. Besides, I wouldn't trust a Doctor who kept me on the shot for so long. Or one who didn't inform me it causes calcium depletion before administering it. But hey, your bones, your body. Just a heads up though, might want to think about getting a calcium supplement.
Quoting 8/13/09*&*09/28/12:" I have looked it up. alllll over the internet it says you can gain weight because of the hormone even ... [snip!] ... obgyn afterwards. which is the best in my town thank you. & who said i said that they didn't tell me about calcium????"You can't be on it for more than 2 years because of the calcium and you said a few posts up that nobody had ever told you that.